# SDR VJ9800356

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION ON BS 328 FLOORBEAM CAP UNDER TAPERED SHIN RBL 54.  REMOVED CORROSION IAW SRM 51-10-6.  MATERIAL LOSS TO BE OUT OF LIMITS.  REMOVED T CHORD STA 328 LBL 15 RBL 65 IAW SRM 51-30-2 AND 53-10-9.  FABRICATED REPAIR SECTION AND REPAIR ANGLES IAW SRM 53-10-4 FIG 5.  ALODINED AND PRIMED REPAIR PARTS 1A-344431-1 AND 1A-34433-1,2.  INSTALLED REPAIR PARTS IAW SRM 51-10-2, MM 51-21-21, AND 51-30-2.
